You are called to the home of a 81 year old male who is complaining of dizziness and weakness of the past several hours. He appears ill, with pale diaphoretic skin. He attempts to stand when you arrive and experiences a near syncopal episode. You cannot feel a radial pulse, but his carotid is strong and slow at a rate of approximately 30/min. You are having trouble hearing a blood pressure. You place him on the monitor and see the following rhythm.
about 3-5 minutes
Question 1 of 4
This rhythm is called:
Question 2 of 4
As your partner prepares to start an IV, you can intervene in this rhythm with:
Question 3 of 4
Once an IV is established, what is the first line medication to increase the heart rate in this patient?
Question 4 of 4
The pacemaker is capturing appropriately and your patient's BP immediately increases to 126/74. He is no longer diaphoretic or dizzy. You may want to;
Get an email copy of your results now, and a reminder when you need to recertify: